# SDR R61A201503110203

- Difficulty date: March 11, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 27,475 hours, 20,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT FWD SEAT TRACK FRAME 12/20 AT FRAME 17 HAS CORROSSION.  MAINTENANCE R & R LT SEAT TRACK FRAME 12/20 AT FRAME 17 IAW SRM 51-40-01, 51-41-03, 51-43-03, 51-43-02,51-23-06.  PN 170-03264-001, SEAT TRACK ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
